Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

louloutinks

Members
  • Content Count

    315
  • Joined

  • Last visited

Community Reputation

0 Neutral

About louloutinks

  • Rank
    Advanced Member

Profile Information

  • Gender
    Female
  • Location
    UK

Recent Profile Visitors

1,912 profile views
  1. Hi Hanice. I went to see a NS who said my chiari is only 5mm so not causing my symptoms. I didn't even tell him my symptoms so he just used the scan to judge that. The first neuro said my symptoms were caused by the chiari but he did listen when I told him the symptoms! Frustrating! I have only recently been put on florinef and midodrine so that can not be the cause of the increase over time. I'm still getting dizzy etc on the meds with no change in heart rate at all.
  2. It was around 2006/7 that I first noticed that my heart got faster when I stood up and that I started not feeling myself. When I was first checked, my heart would rise about 20/30 up to around 120. As time has passed, my heart rate is gradually getting faster upon standing. I noticed it going up to 140s then 160's every now and then. Gradually overtime, it is creeping up and staying up with extra high rates (200 or so) thrown in every so often. It is now in the 170's when I stand pretty much all the time in the mornings for around 3/4 hours each day and I feel like I have run a marathon. I thought I felt bad before but mornings are severely killing me. In the afternoon it peters down to 120's and then late at night it's 130/40's. Why does this happen and has anyone else noticed this?
  3. Thanks for the link Alex. Hmm mine looks a bit different to that - the point is lower rather than higher but returns to normal when sit back down and the rest is all over the place!. I shall have to leave the readings to the doc me thinks!
  4. Hi Alex, Are you in the UK as they have a UK website as well if you need the link. But is also on sale in amazon UK. It was prescribed by consultant so they can read the ECGs - I have not got a clue when it comes to this Alex! But upon standing the readings are different - the sr waves look as though they 'invert' if that is the right word?? Unfortunately it does not analyse the readings for you but it just reads the electrical impulses like a lead 1 ecg. I dont understand much about sinus tachycardia etc so would not know what the ecg readings mean to be honest. It is supposed to be very accurate in what it does as it is used by the medical side of the coin so to speak.
  5. You can buy it on Amazon in the uk for £165. But it comes from San Francisco so it should be on sale in the US without a boubt! Alivecor.com sells them direct.
  6. Hi all just wondering if any of you have used this app?? It is a medical grade heart rate monitor that attaches to your iphone. It is an ECG recorder and is extremely accurate and is also used by medical professionals. I got mine this morning and took HR supine then took it standing and was very surprised at the difference in the waves upon standing. You can use the recordings to take to your GP or specialist. Seems its a really good monitor for HR and it can show any AV fib or sinus tachy or any unusual rhythms
  7. Im on midodrine and florinef and still waiting to see what they are 'supposed' to do to help. I cannot see any difference to be honest apart from lower BP when I am laying down which I thought was supposed to get higher?? I still have really bad tachy but my BP has risen slightly on standing but I still feel awful. I hope it works for you.
  8. Hi Looneymum I have low blood pressure but quite often with high diastolic on standing. Since florinef I have intermittent high BP. So they are meant to be taken together...thats a relief as I thought they may make my BP soar too much. I have heard both can cause a headache. How is your son doing just on midodrine now?
  9. Hi I was started on florinef a while ago and it has had minimal effects. I am still getting dizzy spells along with high heart rate. Due to the nature of having to store it in the fridge, I keep leaving it at peoples houses or forget to take it with me and forget doses all the time. I have asked to change this med for the above reasons. Before I took this med I had high diastolic pressure quite a lot but when taking florinef I have had a few extreme high bps (one being 134/121). I have now been sent a script for midodrine so I rang up the hospital and asked how I should wean off the florinef. They told me not to stop the florinef and take both meds at the same time to see if the midodrine is beneficial and so they can work out what way to go with the meds. I am a bit concerned about taking these two meds together due to the increase in BP they can cause. What do you guys think????
  10. I saw my GP today and they gave me anti nausea/vomiting meds and told me to tell my neuro surgeon next week. They did say my bloods came back all good so its probably the chiari. I will speak to them about the diamx (if they do that here in the UK).
  11. I take half a tab at 10am, half at 4pm then half at 10pm. Finding it hard to see any benefits in this drug to be honest.
  12. As the title says, I have been getting highly nauseous when eating to the point of wanting to vomit but today I did vomit when eating my meal. My appetite has been zero the past two weeks or so also. I have chiari but am also taking florinef and the past few weeks think I have a build up of intracranial pressure as I have head pressure, ear fullness, cough headaches, pulsatile tinnitus, acoustic reflex problems etc. I rang the general nurse and he said to see my GP but they just say 'this is beyond my knowledge'. Is this a side effect of florinef or could it be raised ICP or chari. Thanks
  13. I have been on florinef for 2 months now. At first I had severe headaches. They stopped but they have started again recently it it is now head pressure. I have had numbness in cankles, terrible tremors in right arm that are very embarrassing, very high bp (mine is usually very low), heart palps, breathing is worse than before, my heart rate is still very high, keep feeling extremely hot and breaking a sweat. My pulsatile tinnitus has returned with the head pressure. I am finding I am less dizzy but with all the other things I am getting by taking it, I am wondering if its worth it. I wanted my heart rate to be slower and this is not helping with that an ounce as it was 168 on standing earlier.
  14. If you was in a presyncope episode, maybe you was on your way to hitting the floor, with the low BP and heart rate. Heart rate drops when going into a faint. My HR has dropped low at times too, which is not the usual. I just think its our squiffy ways with pots. Have just found a link re the electrolyte levels. Potassium should be max 5.0 mmol or 20mg/dl, s yours may be a bit high judging by that. Are you taking supplements or enriched foods to combat the florinef? I thought the florinef would be raisng your bp to stop the drops on standing? http://en.wikipedia.org/wiki/Reference_ranges_for_blood_tests Hope you feel better soon.
  15. Lol I know, it 'shines' doesn't it, pic 5. It isn't with contrast, but very bright and clear. If you look at the pics, you can see that the chiari is different lengths in different pics. Not sure if this is due to csf obstruction forcing it lower but am yet to see the surgeon very soon and hope he can answer this.
×
×
  • Create New...